Alert archive / New Jersey / Areal Flood Warnings in 2020
Areal Flood Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 5, 2020, 8:51 PM EDT for Monmouth County, Ocean County, New Jersey. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2020, 8:51 PM EDT (00:51 UTC)
- Expired
- Jun 5, 2020, 11:37 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 26 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:58 PM EDT | FLOOD | 3 Se Ramtown, NJ | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
857
WGUS41 KPHI 060051
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
851 PM EDT Fri Jun 5 2020
NJC025-029-060430-
/O.NEW.KPHI.FA.W.0016.200606T0051Z-200606T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-Monmouth NJ-
851 PM EDT Fri Jun 5 2020
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Northern Ocean County in southern New Jersey...
Southeastern Monmouth County in central New Jersey...
* Until 1230 AM EDT.
* At 850 PM EDT, Doppler radar and automated rain gauges indicated
that heavy rain was still falling across portions of the area. The
heavy rain was causing flooding on numerous roads and highways
near the coast including Route 35, Highway 71, and Highway 33.
Further inland, roads closures were also being reported between
New Egypt and Six Flags. Up to four inches of rain have already
fallen across portions of the area and additional rain is expected.
* Some locations that could experience flooding include...
Toms River, Asbury Park, Lakewood, Jackson, Howell, Tinton Falls,
Manasquan, Point Pleasant Beach, Mantoloking, Six Flags Theme
Park, Belmar, Neptune, Spring Lake and Adelphia.
This includes the following highways...
Garden State Parkway between mile markers 85 and 108.
Interstate 195 in New Jersey between mile markers 17 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4032 7397 3998 7405 4003 7452 4005 7453
4007 7455 4008 7455 4027 7429 4031 7413
$$
Kruzdlo1 follow-up statement
515
WGUS81 KPHI 060337
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1137 PM EDT Fri Jun 5 2020
NJC025-029-060346-
/O.CAN.KPHI.FA.W.0016.000000T0000Z-200606T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-Monmouth NJ-
1137 PM EDT Fri Jun 5 2020
...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.
LAT...LON 4032 7397 3998 7405 4003 7452 4005 7453
4007 7455 4008 7455 4027 7429 4031 7413
$$
IovinoWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 5, 8:17 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 5, 8:17 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
817 PM EDT Fri Jun 5 2020
.SYNOPSIS...
Unsettled weather will continue through Saturday as multiple
upper level disturbances move across the area, before a cold
front moves across the Mid Atlantic region Saturday. High
pressure will build across the northeast and Mid Atlantic
regions Late Sunday through at least Tuesday. Unsettled weather
may return toward the end of the week next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
We continue to see showers and isolated thunderstorms traverse
a boundary situated across the I-95 corridor this evening. Some
areas have seen around 1 to 2 inches of rain with some near 3
inch reports in northern Ocean and southern Monmouth counties.
Now that we have passed sunset, we have largely lost the
instability across the region and while we may still see some
isolated thunder, the bulk of it has subsided and we are seeing
mostly a large area of plain rain.
General idea remains for remaining showers and convection to
gradually propagate eastward/southeastward with time (given
upwind propagating vectors). Hi-res guidance has trended slower
with convection moving offshore, so precipitation may continue
in coastal New Jersey and portions of Delmarva into the early
overnight hours. Have prolonged higher PoPs given these trends,
and have increased PoPs overall through the evening given
current radar observations.
Lows tonight will be very warm given the ambient near-saturated
deep thermal profiles in place. Most locations will be in the
mid to upper 60s, with some spots likely not falling below 70.
Some localized fog is expected once the precipitation ceases.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The shortwave trough associated with tonight's convection will
move offshore by 12z Saturday, with a period of mostly dry
conditions expected Saturday morning. However, a strong
northern-stream vort max will dig into the Northeast by 18z. An
attendant cold front will progress through the CWA during the
afternoon. The environment will destabilize quickly downstream
of the front, with SBCAPEs once again exceeding 1500 J/kg where
strong insolation occurs. Scattered convection is expected to
develop along the front as it migrates southeast through the
area, possibly as early as 12-2 pm. Convection will likely
organize slowly along the front as it continues southeast, but
coverage will be sparser farther and farther northwest. Also,
frontal timing is not overly clear, with subtle discrepancies in
guidance continuing. Used a consensus approach, with timing of
initiation around 18z and a frontal position generally near the
I-95 corridor.
Deep-layer shear may be a little stronger tomorrow (around 30
kt or so), so cannot rule out some severe storms. Profiles are
considerably drier in the midlevels tomorrow, so potential for
strong downdrafts and hail appears somewhat higher while
potential for flash flooding is much lower than today. The main
question, at this point, appears to be frontal timing and
coverage of convection. SPC has added a Day-2 marginal risk for
Delmarva and southeast Pennsylvania, which certainly agrees with
recent model trends. For now, have trended PoPs only slightly
higher, with generally slight-chance to chance categories in
place (higher the farther southeast you go).
Temperatures will be very warm in advance of the front, with
highs approaching 90 degrees near/southeast of the urban
corridor.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
After several days of active weather, quiet conditions return
for much of the rest of the first half of of next week, before
more potential unsettle weather returns by the end of the week.
Behind the cold frontal passage Saturday, quiet conditions
return to the area beginning Sunday and continuing through the
first half of next week as high pressure builds across the
northeast states and Mid Atlantic region. For Sunday, the main
concern will be the potential for winds to gust around 15-20
mph, but winds for Monday and Tuesday will be much weaker.
Temperatures Sunday and Monday return close to normal, before
returning above normal on Tuesday.
The high begins to get squeezed by Tuesday night into Wednesday
as a cold front approaches from the west, and an area of low
pressure approaches the east coast from the western Atlantic. By
Thursday into Friday, models continue to indicate the slows
down as it moves across the eastern seaboard. The low offshore
is forecast to weaken as it passes to our north, however,
another low may develop along the front as it moves across the
area. The Thursday through Friday time period will continue with
a chance of rainfall for both day. PW values are forecast to
increase to around 1.5 inches, and there is some instability
currently forecast, so there is a chance of thunderstorms as
well, which could produce period of moderate to heavy rainfall.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR conditions will continue into this evening
outside of any showers and isolated thunderstorms. However, any
shower or thunderstorm will temporarily lead to MVFR or IFR
conditions with heavy rainfall possible. After the showers and
thunderstorms end, ceilings will lower to MVFR then IFR
overnight.
Saturday...The lower conditions will improve to VFR within a
couple of hours after sunrise. There will be a brief chance of
showers and thunderstorms during the afternoon as a cold front
moves across the area. Winds will become gusty behind the front
15-20 knots.
Outlook...
Saturday night-Tuesday...VFR conditions are expected through
the period.
&&
.MARINE...
Sub-advisory winds/seas are expected through Saturday. Southwest
winds 10 to 15 kt and wave heights of 2 to 4 feet are forecast
tonight. A gradual switch to west/northwest winds is expected by
late Saturday.
Storms are expected this evening and tonight, and may occur
once again tomorrow afternoon. Strong wind gusts and locally
higher waves should be expected in their proximity.
Outlook...
Saturday night-Wednesday...Conditions expected to remain below
advisory levels through the period, but winds may gust around 20
knots at times.
Rip Currents...
We are expecting a moderate risk for the development of
dangerous rip currents along the New Jersey shore for today. A
low risk is anticipated for the Delaware beaches. A medium
period southerly swell is forecast along with a southerly wind
around 15 to 20 MPH.
The southerly wind is forecast to decrease to around 10 MPH for
Saturday and the swell and breaking waves should diminish a
bit, as well. Therefore, a low risk is expected for both New
Jersey and Delaware on Saturday.
&&
.TIDES/COASTAL FLOODING...
Localized minor tidal flooding occurred during the night. While
water levels will be elevated again around this evening's high
tide, only spotty minor flooding is anticipated. As a result,
the need for another Coastal Flood Advisory seems unlikely.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060>062-
070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ007-009-
010-012>022-025>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012.
MARINE...None.
&&
Synopsis...Robertson
Near Term...CMS/Meola
Short Term...CMS
Long Term...Robertson
Aviation...CMS/Meola/Robertson
Marine...CMS/Robertson
Tides/Coastal Flooding...Hazardous weather outlook, Jun 5, 3:41 PM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 341 PM EDT Fri Jun 5 2020 NJZ001-008-PAZ054-055-061945- Sussex-Morris-Carbon-Monroe- 341 PM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-061945- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 341 PM EDT Fri Jun 5 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ001-MDZ008-012-NJZ007-009-010-012-013-015>022-027-PAZ060>062-070- 071-101>106-061945- New Castle-Cecil-Kent MD-Warren-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 341 PM EDT Fri Jun 5 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms are expected to develop and move through the area this afternoon and evening. The strongest storms may be capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ024-061945- Atlantic Coastal Cape May- 341 PM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...This afternoon and tonight. There is a moderate risk for the development of dangerous rip currents. Thunderstorms are expected to develop this afternoon. Some may produce locally heavy rainfall, with flash flooding possible. Damaging wind gusts may also occur with the strongest storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ004-061945- Delaware Beaches- 341 PM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-061945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 PM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Thunderstorms are expected to move through the area this evening. The strongest storms may be capable of producing hazardous wind gusts and locally higher waves. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ015-019-020-NJZ023-061945- Kent-Inland Sussex-Queen Annes-Talbot-Caroline-Cape May- 341 PM EDT Fri Jun 5 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 5, 7:15 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
715 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD EATONTOWN 40.30N 74.06W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLASH FLOODING ON ROUTE 35 IN EATONTOWN
BETWEEN BROAD STREET AND WYCKOFF ROAD. ALL
LANES CLOSED AND DETOURED.
&&
STAARMANNLocal storm report, Jun 5, 7:18 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FLOOD 1 NNW WALL TWP 40.17N 74.07W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON ROUTE 18 SOUTHBOUND AT EXIT
6/ROUTE 138. RAMP CLOSED.
&&
STAARMANNLocal storm report, Jun 5, 7:27 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
727 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD EATONTOWN 40.30N 74.06W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLASH FLOODING ON ROUTE 35 IN EATONTOWN
BETWEEN BROAD STREET AND WYCKOFF ROAD. ALL
LANES CLOSED AND DETOURED.
0600 PM FLASH FLOOD DEAL 40.25N 74.00W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLASH FLOODING ON STATE HIGHWAY 71 BETWEEN
ROSELD AVENUE AND BRIGHTON AVENUE. ALL LANES
CLOSED.
0559 PM FLASH FLOOD 1 N NEPTUNE CITY 40.21N 74.03W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLASH FLOODING ON STATE HIGHWAY 33 NEAR
STATE HIGHWAY 35. ALL LANES CLOSED.
0555 PM FLASH FLOOD 1 WNW LAKE COMO 40.18N 74.04W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLASH FLOODING ON STATE HIGHWAY 35 SOUTH OF
BELMAR BOULEVARD IN WALL TWP TO AROUND H
STREET IN BELMAR. ALL LANES CLOSED.
0643 PM FLOOD 1 NNW WALL TWP 40.17N 74.07W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON ROUTE 18 SOUTHBOUND AT EXIT
6/ROUTE 138. RAMP CLOSED.
0544 PM FLOOD NEPTUNE CITY 40.20N 74.03W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 35 NORTH OF
SYLVANIA AVENUE. LANE RESTRICTIONS IN PLACE.
0344 PM FLOOD 2 WSW KING OF PRUSSIA 40.08N 75.42W
06/05/2020 CHESTER PA COUNTY OFFICIAL
FLOODING ON GLENHARDIE ROAD AND WALKER ROAD.
0326 PM FLOOD 1 E CHESTERBROOK 40.07N 75.43W
06/05/2020 CHESTER PA DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 202 BETWEEN STATE
HIGHWAY 252 AND CHESTERBROOK BOULEVARD. LANE
RESTRICTIONS IN PLACE.
0322 PM FLOOD 1 WSW EAST WHITELAND TW 40.04N 75.58W
06/05/2020 CHESTER PA COUNTY OFFICIAL
SEVERAL LANES OF U.S. HIGHWAY 202 FLOODED
NEAR LANCASTER AVENUE.
0316 PM FLOOD 1 W WEST CONSHOHOCKEN 40.07N 75.33W
06/05/2020 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 76 BETWEEN EXITS 320
AND 329. LANE RESTRICTIONS IN PLACE.
&&
STAARMANNLocal storm report, Jun 5, 7:58 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM FLOOD POINT PLEASANT BEACH 40.08N 74.05W
06/05/2020 OCEAN NJ DEPT OF HIGHWAYS
FLOODING ON ROUTE 35 IN POINT PLEASANT BEACH
BETWEEN ROUTE 88 AND WASHINGTON AVE. ALL
LANES CLOSED AND DETOURED.
&&
STAARMANNLocal storm report, Jun 5, 8:01 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM FLOOD MANASQUAN 40.12N 74.05W
06/05/2020 MONMOUTH NJ DEPT OF HIGHWAYS
ROUTE 71 FLOODED IN THE AREA SOUTH OF MAIN
STREET IN MANASQUAN. ALL LANES CLOSED.
&&
STAARMANNLocal storm report, Jun 5, 8:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
843 PM EDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD 4 NW LAKEHURST 40.05N 74.35W
06/05/2020 OCEAN NJ 911 CALL CENTER
HIGH BRIDGE ROAD CLOSED IN JACKSON TWP DUE
TO FLASH FLOODING. TIME ESTIMATED BASED ON
RADAR.
&&
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:49 PM EDT | Special Weather Statement | PHI | Cumberland | 26 min |
| Jun 6, 5:18 PM EDT | Special Weather Statement | PHI | Cape May | 27 min |
Nearby
Areal Flood Warnings in New Jersey, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.